# SDR 08FDEA00657

- Difficulty date: February 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777983
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IN AREA OF STATIC PORTS FOUND.  REPAIR PERFORMED BY REWORK TO MINIMUM SKIN THICKNESS OF 1.04MM IAW RAS/DABRE/7009009/2008 ISS B,  APPROVED BY EA 6-5314-115247.
